On the arithmetic properties of complex values of Hecke-Mahler series. I. The rank one case
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 3, pp. 329-374.

Here we characterise, in a complete and explicit way, the relations of algebraic dependence over of complex values of Hecke-Mahler series taken at algebraic points u ̲ 1 ,...,u ̲ m of the multiplicative group 𝔾 m 2 (), under a technical hypothesis that a certain sub-module of 𝔾 m 2 () generated by the u ̲ i ’s has rank one (rank one hypothesis). This is the first part of a work, announced in [Pel1], whose main objective is completely to solve a general problem on the algebraic independence of values of these series.

Classification: 11J85,  11J91
@article{ASNSP_2006_5_5_3_329_0,
     author = {Pellarin, Federico},
     title = {On the arithmetic properties of complex values of {Hecke-Mahler} series. {I.} {The} rank one case},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {329--374},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 5},
     number = {3},
     year = {2006},
     zbl = {1116.11057},
     mrnumber = {2274783},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2006_5_5_3_329_0/}
}
TY  - JOUR
AU  - Pellarin, Federico
TI  - On the arithmetic properties of complex values of Hecke-Mahler series. I. The rank one case
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2006
DA  - 2006///
SP  - 329
EP  - 374
VL  - Ser. 5, 5
IS  - 3
PB  - Scuola Normale Superiore, Pisa
UR  - http://archive.numdam.org/item/ASNSP_2006_5_5_3_329_0/
UR  - https://zbmath.org/?q=an%3A1116.11057
UR  - https://www.ams.org/mathscinet-getitem?mr=2274783
LA  - en
ID  - ASNSP_2006_5_5_3_329_0
ER  - 
%0 Journal Article
%A Pellarin, Federico
%T On the arithmetic properties of complex values of Hecke-Mahler series. I. The rank one case
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2006
%P 329-374
%V Ser. 5, 5
%N 3
%I Scuola Normale Superiore, Pisa
%G en
%F ASNSP_2006_5_5_3_329_0
Pellarin, Federico. On the arithmetic properties of complex values of Hecke-Mahler series. I. The rank one case. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 5 (2006) no. 3, pp. 329-374. http://archive.numdam.org/item/ASNSP_2006_5_5_3_329_0/

[BS] Z. Borevich and I. Shafarevich, “Number theory”, Academic Press, New York, London, 1966. | MR | Zbl

[Ku] K. K. Kubota, On the Algebraic Independence of Holomorphic Solutions of Certain Functional Equations and their Values, Math. Ann. 227 (1977), 9-50. | MR | Zbl

[Lo-Po2] J. H. Loxton and A. J. Van Der Poorten, Arithmetic properties of certain functions in several variables II, J. Australian Math. Soc. A24 (1977), 393-408. | MR | Zbl

[Lo-Po3] J. H. Loxton and A. J. Van Der Poorten, Algebraic independence properties of the Fredholm series, J. Australian Math. Soc. A29 (1978), 31-45. | MR | Zbl

[Mah] K. Mahler, Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen, Math. Ann. 101 (1929), 342-366. | JFM | MR

[Mas1] D. W. Masser, A Vanishing theorem for Power Series, Invent. Math. 67 (1982), 275-296. | MR | Zbl

[Mas2] D. W. Masser Algebraic independence properties of the Hecke-Mahler series, Quart. J. Math. Oxford 50 (1999), 207-230. | MR | Zbl

[Ni] K. Nishioka, “Mahler functions and transcendence”, Springer Lecture Notes in Mathematics, Vol. 1631, 1996. | MR | Zbl

[Pel1] F. Pellarin, Propriétés d'indépendance algébrique de valeurs de séries de Hecke-Mahler, C. R. Acad. Sci. Paris, Ser. I. 340 (2005), 861-866. | MR | Zbl

[Pel2] F. Pellarin, On the arithmetic properties of complex values of Hecke-Mahler series II, preprint. | Zbl

[Per] O. Perron, “Die Lehre von den Kettenbrüchen”, Chelsea Publishing Company, New York, 1957. | MR | Zbl